# SDR P5CA9700402

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1530-1548
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1, WS 1530, WS 1548 DRY BAY AREA L/W LOWER FASTENERS CORRODED.  CORROSION REMOVED PER BOEING 51-10-02 MATERIAL LOSS WITHIN LIMITS PER BOEING 57-30-01, PG 17, 18 AND 27.
